# SDR IXXA20120910024O

- Difficulty date: September 10, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 78,133 hours, 17,857 cycles
- Engine: Ge CF680A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, WITH AIR CONDITIONING PACKS TURNED OFF, THERE WAS A STRONG JET FUEL ODOR IN FLIGHT DECK.  ODOR DISSIPATED WHEN PACKS WERE SWITCHED ON. FOUND CENTER FUEL TANK RIB "O" CENTER MEMBER AND LT MAIN TANK RIB 4 AFT SKIN JOINT LEAKING.  ALL WORK PERFORMED IAW AMM 28-11-00-796-111 AND IAW AMM 28-11-00.
